Implicit Wiener-Hopf equations and quasi variational inequalities

Noor, Muhammad Aslam (2008) Implicit Wiener-Hopf equations and quasi variational inequalities. Albanian J. Math., 2 (1). pp. 15-25.

[img]
Preview
Text
027.pdf

Download (170kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 16:12
Last Modified: 06 Dec 2017 16:12
URI: http://kerkoje.com/id/eprint/154

Actions (login required)

View Item View Item